| Model Number |
SRLP-540 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right side rupture." device explanted.Right side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation:.Visual analysis of the returned device identified: underweight, opening, crease fold and wear abrasion.A microscopic analysis was performed which identify crease sharp in the radius side with non-penetrating nicks around the opening.Based on the device analysis the final assessment is: -a crease sharp opening on radius due to a fold flaw opening.-non-penetrating nicks.
Event or Problem Description
Healthcare professional reported "right side rupture." device has been explanted.